# SDR DL757960997

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Component: 767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED LT FORWARD OVERWING EMERGENCY LIGHT, CHECKS NORMAL.
